# SDR USAA2012012500017

- Difficulty date: January 20, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 37,762 hours, 13,869 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: H110AIR
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV D FIRE BOTTLE GAUGE READS ZERO.  REPLACED LAV D FIRE BOTTLE PER AIRBUS MAINTENANCE MANUAL 26-24-00.
